# SDR 2007UALA03926

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 46,697 hours, 9,540 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12F AFT EEL LIGHT INOPERATIVE.  *S/D*  RELAMPED AS PER MM 33-51-05 OPS CKD PER SAME, SYS OPERATED NORMALLY.
